# SDR CA961021004

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727172C
- Engine: Pwa JT8D7B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: KFAE2460510J0480
- Condition: Loose
- Location: A Sys Hyd
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

(CAN) LOST 'A' SYSTEM HYDRAULIC PRESSURE. AIRCRAFT TOWED FROM TAXIWAY. CONNECTION LOOSE AT QUICK DISCONNECT ATTACHMENT. REPAIRED.
